# SDR IXXA060182O

- Difficulty date: May 14, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 78,481 hours, 24,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Loose
- Location: Hyd Pump
- Part time: 78,481 hours, 24,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LPLA, CREW EXPERIENCED LOSS OF HYDRAULIC FLUID.  WHILE RUNNING CHECKLIST GOT A DOOR UNSAFE LIGHT ON THEN GEAR UNSAFE LIGHT.  GEAR UPLATCH CHECK AFTER TAKEOFF WAS GOOD.  FLUID LOST TO ALMOST TOP OF STANDPIPE.  CREW RETURNED AIRCRAFT TO LPLA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE FITTING ON THE OUTLET SIDE OF THE NR 3 ENGINE HYDRAULIC PUMP LOOSE.  TIGHTENED FITTING AS REQUIRED AND LEAKED CHECKED.  MAINTENANCE PERFORMED INSPECTION OF THE MAIN AND NOSE GEAR DOORS WITH NO DEFECTS NOTED.  PERFORMED OPERATIONAL AND LEAK CHECK AND ALL WAS NORMAL PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
